MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICK 9.6FR S/L CATH; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICK 9.6FR S/L CATH; CHRONIC CATHETER
Model Number 0600160
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the five reported complaints, fives devices were returned for evaluation.Lot numbers were provided for two malfunctions and the remaining three lot numbers are unknown.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes five malfunctions.A review of the reported information indicated that model 0600160 chronic catheter allegedly experienced defective components.These reports were received from various sources.All four events had no reported patient injury and one event had no reported patient contact.Age, weight, and gender were not provided for the patient.
 
Event or Problem Description
This report summarizes five malfunctions.A review of the reported information indicated that model 0600160 chronic catheter allegedly experienced defective components.These reports were received from various sources.Of the five malfunctions, one did not involve patients, and four involved patients with no reported patient injury.Age, weight, and gender were not provided for the patients.
 
Additional Manufacturer Narrative
H10: for the five reported complaints, fives devices were returned for evaluation.Lot numbers were provided for two out of the five malfunctions; therefore, a lot history review is currently being performed.Defective component was confirmed for two devices.For the three remaining devices, the company is still investigating the issue at this time.The definitive root cause is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: for the five reported complaints, five devices were returned for evaluation.Lot numbers were provided for two out of the five malfunctions; therefore, a lot history review was performed.Damaged cuff was confirmed for (b)(4) devices.Cuff detachment was confirmed for (b)(4) devices.Longitudinal and circumferential split and leak was confirmed for (b)(4) device.The definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: g1, h6 (results, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICK 9.6FR S/L CATH
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9592298
Report Number3006260740-2020-00095
Device Sequence Number19625806
Product Code LJS
UDI-Device Identifier00801741051722
UDI-Public(01)00801741051722
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600160
Device Catalogue Number0600160
Device Lot NumberUNKNOWN, HUDQ2675
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/24/2020
06/30/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/24/2020
07/01/2020
Patient Sequence Number1